What could happen if I take antibiotics for a 5th time within the past 5 months?
I've taken them 4 times. I feel like I got BV or something cus I got these sharp pains that come and go in the vagina area and in my way lower stomach above my vaginal area. I'm assuming it's an infection. I just bought a digestive probiotic that survives stomach acid until I see the gynecologist on Wednesday. Just wondering what could happen if I end up taking antibiotics for a 5th time.
Well it could be both bv and a yeast infection.
Why are you taking them again?
you can gain weight ! look it up, do search for weightgain, antibiotics and read all the complaints.....ALSO do a search for [ bv , earthclinic ] and read about all the options you never knew of....
Was this article helpful?
Thank you! Your feedback will help us improve the support experience.
Am I pregnant?
I lost my virginity on January 19th and we used a condom but then the next day I got my period. It was about 4-5 days which is kinda short for me and it was kinda heavy for the 2 d...